# SDR FDEA201802120338

- Difficulty date: February 12, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 79,451 hours, 19,412 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transmitter
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVEL 2 TIRE FAIL ALERT 2,  10 MINUTES INTO FLIGHT AT  FL 310.   INTERROGATED BTMTP FAULT REVIEW SHOWED THE NR 10 TPI TRANSMITTER  FAILED.
